# SDR REXA2016022900317

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT & CO-PILOT EMER FLASHLIGHTS ARE INOPERATIVE.  REMOVED & INSTALLED NEW SERVICEABLE BATTERY PACK, PN P4-01-0021, IN PILOT & CO-PILOT EMER FLASHLIGHTS IAW AMM 25-61-00-960-801.  OPERATIONS CHECKED GOOD AT THIS TIME.
